# SDR CALA2017011300063

- Difficulty date: January 10, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 64,257 hours, 14,603 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102585
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN AFT CARGO BAY SHEAR TIE AT BS 1540 RBL 7.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02 PAR 4 FIG 8 SUB (B).
